# SDR DHLA2008745686

- Difficulty date: November 12, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODIFICATION OF LMLG TRUNNION SUPPORT BEAM OTBD FITTING, ON REAR SPAR, REQUIRED IN CONJUNCTION WITH FITTING BORE RE-WORK.  ACCOMPLISHED MODIFICATION TO FITTING IAW SB 727-57-0153 REV 4 SECTION 3, PART II, DATED 9/10/92.  DOCUMENTED ON COOPESA N/R 1-686.
